Well-posedness of backward stochastic partial differential equations with Lyapunov condition

Liu W, Zhu R (2020)
FORUM MATHEMATICUM 32(3): 723-738.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Abstract / Bemerkung
In this paper we show the existence and uniqueness of strong solutions for a large class of backward SPDEs, where the coefficients satisfy a specific type Lyapunov condition instead of the classical coercivity condition. Moreover, based on the generalized variational framework, we also use the local monotonicity condition to replace the standard monotonicity condition, which is applicable to various quasilinear and semilinear BSPDE models.
Stichworte
BSDE; SPDE; locally monotone; Lyapunov condition
Erscheinungsjahr
2020
Zeitschriftentitel
FORUM MATHEMATICUM
Band
32
Ausgabe
3
Seite(n)
723-738
ISSN
0933-7741
eISSN
1435-5337
Page URI
https://pub.uni-bielefeld.de/record/2943582

Zitieren

Liu W, Zhu R. Well-posedness of backward stochastic partial differential equations with Lyapunov condition. FORUM MATHEMATICUM. 2020;32(3):723-738.
Liu, W., & Zhu, R. (2020). Well-posedness of backward stochastic partial differential equations with Lyapunov condition. FORUM MATHEMATICUM, 32(3), 723-738. doi:10.1515/forum-2019-0227
Liu, W., and Zhu, R. (2020). Well-posedness of backward stochastic partial differential equations with Lyapunov condition. FORUM MATHEMATICUM 32, 723-738.
Liu, W., & Zhu, R., 2020. Well-posedness of backward stochastic partial differential equations with Lyapunov condition. FORUM MATHEMATICUM, 32(3), p 723-738.
W. Liu and R. Zhu, “Well-posedness of backward stochastic partial differential equations with Lyapunov condition”, FORUM MATHEMATICUM, vol. 32, 2020, pp. 723-738.
Liu, W., Zhu, R.: Well-posedness of backward stochastic partial differential equations with Lyapunov condition. FORUM MATHEMATICUM. 32, 723-738 (2020).
Liu, Wei, and Zhu, Rongchan. “Well-posedness of backward stochastic partial differential equations with Lyapunov condition”. FORUM MATHEMATICUM 32.3 (2020): 723-738.